Zeta regularizations and q-analogue of ring sine functions

Kazufumi Kimoto, Chie Sonoki, Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)197-215
Number of pages19
JournalKyushu Journal of Mathematics
Volume57
Issue number1
DOIs
Publication statusPublished - Jan 1 2003

Fingerprint

Q-analogue
Regularization
Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Zeta regularizations and q-analogue of ring sine functions. / Kimoto, Kazufumi; Sonoki, Chie; Kurokawa, Nobushige; Wakayama, Masato.

In: Kyushu Journal of Mathematics, Vol. 57, No. 1, 01.01.2003, p. 197-215.

Research output: Contribution to journalArticle

Kimoto, Kazufumi ; Sonoki, Chie ; Kurokawa, Nobushige ; Wakayama, Masato. / Zeta regularizations and q-analogue of ring sine functions. In: Kyushu Journal of Mathematics. 2003 ; Vol. 57, No. 1. pp. 197-215.
@article{b08c861c300a42918d470b126468fec4,
title = "Zeta regularizations and q-analogue of ring sine functions",
author = "Kazufumi Kimoto and Chie Sonoki and Nobushige Kurokawa and Masato Wakayama",
year = "2003",
month = "1",
day = "1",
doi = "10.2206/kyushujm.57.197",
language = "English",
volume = "57",
pages = "197--215",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - Zeta regularizations and q-analogue of ring sine functions

AU - Kimoto, Kazufumi

AU - Sonoki, Chie

AU - Kurokawa, Nobushige

AU - Wakayama, Masato

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=0345708759&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345708759&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.57.197

DO - 10.2206/kyushujm.57.197

M3 - Article

VL - 57

SP - 197

EP - 215

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -